Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NON-NEWTONIAN EFFECTS IN VISCOUS FLOWS
Autore:
ZAK M; MEYERS RE;
Indirizzi:
CALTECH,JET PROP LAB,4800 OAK GROVE DR PASADENA CA 91109 USA,RES LAB WHITE SANDS MISSILE RANGE NM 88002
Titolo Testata:
International journal of theoretical physics
fascicolo: 7, volume: 35, anno: 1996,
pagine: 1423 - 1460
SICI:
0020-7748(1996)35:7<1423:NEIVF>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
5
Recensione:
Indirizzi per estratti:
Citazione:
M. Zak e R.E. Meyers, "NON-NEWTONIAN EFFECTS IN VISCOUS FLOWS", International journal of theoretical physics, 35(7), 1996, pp. 1423-1460

Abstract

Revision of the mathematical formalism of fluid dynamics suggests that some physical inconsistencies (infinite time of approaching equilibrium and fully deterministic solutions to the Navier-Stokes equations) can be removed by relaxing the Lipschitz conditions, i.e., the boundedness of the derivatives, in the constitutive equations. Physically such a modification can be interpreted as an incorporation of an infinitesimal static friction in the constitutive law. A modified version of the Navier-Stokes equations is introduced, discussed, and illustrated by examples. It is demonstrated that all the new effects in the modified model emerge within vanishingly small neighborhoods of equilibrium states which are the only domains where the governing equations are different from classical.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 15/07/20 alle ore 04:20:40